Dynamical Systems

[76] An extended multistep shanks transformation and convergence acceleration algorithm with their convergence and stability analysis

Jian-Qing Sun Xiang-Ke Chang Yi He Xing-Biao Hu

Dynamical Systems mathscidoc:1912.43163

Numerische Mathematik, 125, (4), 785-809, 2013.12
[ Download ] [ 2019-12-21 11:26:56 uploaded by Xiang_Ke_Chang ] [ 501 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[77] Distributional chaos in multifractal analysis,recurrence and transitivity

An Chen Fudan University Xueting Tian Fudan University

Dynamical Systems mathscidoc:2103.11003

Ergodic Theory and Dynamical Systems, 41, 349-378, 2021
[ Download ] [ 2021-03-23 13:03:23 uploaded by xuetingtian ] [ 496 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[78] Three semi-discrete integrable systems related to orthogonal polynomials and their generalized determinant solutions

Xiao-Min Chen Xiang-Ke Chang Jian-Qing Sun Xing-Biao Hu Yeong-Nan Yeh

Dynamical Systems mathscidoc:1912.43175

Nonlinearity, 28, (7), 2279, 2015.6
[ Download ] [ 2019-12-21 11:27:35 uploaded by Xiang_Ke_Chang ] [ 479 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[79] Hausdorff dimension of weighted singular vectors in R^2

Lingmin Liao Universite Paris-Est Creteil Ronggang Shi Fudan University Omri N. Solan Tel Aviv University Nattalie Tamam Tel Aviv University

Dynamical Systems mathscidoc:2203.11001

Journal of the European Mathematical Society, 22, (3), 833-875, 2020.5
[ Download ] [ 2022-03-06 18:52:41 uploaded by ronggang ] [ 475 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[80] Martin boundary covers Floyd boundary

Ilya Gekhtman Department of Mathematics, Technion-Israeli Institute of Technology, 32000 Haifa, Israel Victor Gerasimov Departamento de Matemática, Universidade Federal de Minas Gerais, Av. Antônio Carlos 6627, Caixa Postal 702, 30161-970 Brasil Leonid Potyagailo UFR de Mathématiques, Université de Lille, 59655 Villeneuve d’Ascq, France Wenyuan Yang Beijing International Center for Mathematical Research, Peking University, Beijing 100871, China

Dynamical Systems Geometric Analysis and Geometric Topology Group Theory and Lie Theory Probability mathscidoc:2203.11005

Inventiones Mathematicae, 223, 759-809, 2021.1
[ Download ] [ 2022-03-17 15:59:04 uploaded by admin ] [ 475 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[81] Combinatorial proofs of addition formulas

Xiang-Ke Chang Xing-Biao Hu Hongchuan Lei Yeong-Nan Yeh

Dynamical Systems mathscidoc:1912.43174

the electronic journal of combinatorics, 23, (1), 1-8, 2016.1
[ Download ] [ 2019-12-21 11:27:32 uploaded by Xiang_Ke_Chang ] [ 461 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[82] Liouville integrability of conservative peakons for a modified CH equation

Xiang-Ke Chang Jacek Szmigielski

Dynamical Systems mathscidoc:1912.43172

Journal of nonlinear mathematical physics, 24, (4), 584-595, 2017.10
[ Download ] [ 2019-12-21 11:27:26 uploaded by Xiang_Ke_Chang ] [ 457 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[83] Different asymptotic behavior versus same dynamical complexity: Recurrence & (ir)regularity

Xueting Tian Fudan University

Dynamical Systems mathscidoc:2103.11002

Advances in Mathematics, 288, 464-526, 2016
[ Download ] [ 2021-03-23 12:54:13 uploaded by xuetingtian ] [ 437 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[84] A transcendental dynamical degree

Jason P. Bell Department of Pure Mathematics, University of Waterloo, Ontario, Canada Jeffrey Diller Department of Mathematics, University of Notre Dame, Indiana, U.S.A. Mattias Jonsson Department of Mathematics, University of Michigan, Ann Arbor, Mich., U.S.A.

Complex Variables and Complex Analysis Dynamical Systems Number Theory Algebraic Geometry mathscidoc:2203.08001

Acta Mathematica, 225, (2), 193-225, 2020.12
[ Download ] [ 2022-03-10 10:51:44 uploaded by actaadmin ] [ 432 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[85] KdV equation under periodic boundary conditions and its perturbations

Guan HUANG YMSC,Tsinghua University Sergei Kuksin University Paris VII

Dynamical Systems mathscidoc:2205.11006

Nonlinearity, 27, (9), R61-R88, 2015.4
[ Download ] [ 2022-05-17 13:46:18 uploaded by huangguan ] [ 419 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[86] Exponential mixing property for automorphisms of compact Kähler manifolds

Hao Wu Department of Mathematics, National University of Singapore

Complex Variables and Complex Analysis Dynamical Systems mathscidoc:2203.08005

Acta Mathematica, 59, (1), 213-227, 2021.5
[ Download ] [ 2022-03-11 10:47:28 uploaded by arkivadmin ] [ 418 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[87] On averaging and mixing for stochastic pdes

Guan HUANG YMSC,Tsinghua University Sergei Kuksin Universite PARIS VII

Dynamical Systems mathscidoc:2205.11005

2022.4
[ Download ] [ 2022-05-17 13:41:17 uploaded by huangguan ] [ 406 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[88] A Continuous Family of Equilibria in Ferromagnetic Media are Ground States

Xifeng Su Beijing Normal University Rafael de la Llave Georgia Institute of Technology

Dynamical Systems Mathematical Physics mathscidoc:2104.11002

Communications in Mathematical Physics, 354, (2), 459–475, 2017.5
[ Download ] [ 2021-04-18 22:12:58 uploaded by billy3492 ] [ 400 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[89] On long time dynamics of perturbed kdv equations

Guan HUANG YMSC,Tsinghua University

Dynamical Systems mathscidoc:2205.11008

JCDS, 21, (3), 379-400, 2014.3
[ Download ] [ 2022-05-17 13:50:06 uploaded by huangguan ] [ 400 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[90] M\"{o}bius disjointness for a class of exponential functions

Weichen Gu Department of Mathematics, University of New Hampshire, Durham, NH 03824, USA --and--Academy of Mathematics and Systems Science, Chinese Academy of Sciences Fei Wei Yau Mathematical Sciences Center, Tsinghua University

Dynamical Systems Number Theory mathscidoc:2205.11013

The Quarterly Journal of Mathematics, 2022.3
[ Download ] [ 2022-05-17 16:47:03 uploaded by FeiWei ] [ 398 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[91] Anqie entropy and arithmetic compactification of natural numbers

Fei Wei Yau Mathematical Sciences Center, Tsinghua University

Dynamical Systems Functional Analysis mathscidoc:2205.11012

Banach Journal of Mathematical Analysis, 16, (1), 11, 2021.11
[ Download ] [ 2022-05-17 16:31:50 uploaded by FeiWei ] [ 393 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[92] Long-time dynamics of resonant weakly nonlinear cgl equations

Guan HUANG YMSC,Tsinghua University

Dynamical Systems mathscidoc:2205.11009

JDDE, 28, (2), 375-387, 2016.3
[ Download ] [ 2022-05-17 13:52:00 uploaded by huangguan ] [ 392 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[93] Topology change of level sets in Morse theory

Andreas Knauf Department of Mathematics, Friedrich-Alexander-Universität Erlangen-Nürnberg, Erlangen, Germany Nikolay Martynchuk Department of Mathematics, Friedrich-Alexander-Universität Erlangen-Nürnberg, Erlangen, Germany; and Moscow Center for Fundamental and Applied Mathematics, Moscow, Russia

Dynamical Systems Algebraic Topology and General Topology mathscidoc:2203.11003

Arkiv for Matematik, 58, (2), 333-356, 2020.11
[ Download ] [ 2022-03-11 10:07:52 uploaded by arkivadmin ] [ 375 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[94] Finer filtration for matrix-valued cocycle based on Oseledec's multiplicative ergodic theorem

Kefeng Liu

Dynamical Systems mathscidoc:1912.43121

arXiv preprint arXiv:1308.6111, 2013.8
[ Download ] [ 2019-12-21 11:16:51 uploaded by Kefeng_Liu ] [ 373 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[95] Hausdorff dimension of divergent trajectories on homogeneous space

Lifan Guan University of York Ronggang Shi Fudan University

Dynamical Systems mathscidoc:2203.11002

Compositio Mathematica, 156, (2), 340-359, 2020.4
[ Download ] [ 2022-03-06 18:57:00 uploaded by ronggang ] [ 363 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[96] An Averaging Theorem for Perturbed KdV Equation

Guan HUANG YMSC,Tsinghua University

Dynamical Systems mathscidoc:2205.11007

Nonlinearity, 26, 1599-1621, 2013.2
[ Download ] [ 2022-05-17 13:48:01 uploaded by huangguan ] [ 356 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[97] The Dynamical Mordell-Lang Conjecture for skew-linear self-maps. Appendix by Michael Wibmer

Dragos Ghioca Junyi Xie

Dynamical Systems mathscidoc:1908.01006

2018
[ Download ] [ 2019-08-21 18:39:58 uploaded by xiejunyi ] [ 355 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[98] A generalized nonisospectral CamassaHolm equation and its multipeakon solutions

Xiang-Ke Chang Xiaomin Chen Xingbiao Hu

Dynamical Systems mathscidoc:1912.43167

Advances in Mathematics, 263, 154-177, 2014.10
[ Download ] [ 2019-12-21 11:27:09 uploaded by Xiang_Ke_Chang ] [ 355 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[99] On the energy transfer to high frequencies in the damped/driven nonlinear schro ̈dinger equation

Guan HUANG YMSC,Tsinghua University Sergei Kuksin Universite PARIS VII

Dynamical Systems mathscidoc:2205.11003

Stoch PDE: Anal Comp, 2021.1
[ Download ] [ 2022-05-17 13:34:26 uploaded by huangguan ] [ 324 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[100] Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property

Xiang-Ke Chang Yi He Xingbiao Hu Shihao Li Hon-wah Tam Yingnan Zhang

Dynamical Systems mathscidoc:1912.43177

Science China Mathematics, 61, (6), 1063-1078, 2018.6
[ Download ] [ 2019-12-21 11:27:41 uploaded by Xiang_Ke_Chang ] [ 322 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved